# SDR UALA2012030501402

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 50,383 hours, 19,539 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA320911
- Part serial: 307
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE WINDOW'S VISIBILITY IS IMPAIRED.  DELAM AT 6 O'CLOCK POSIT+BUBBLES AT 9 O'CLOCK. SCRATCHES ALONG L-SIDE INHIBIT ICE DETECTION ON LT WING.  REMOVED AND REPLACED LEFT SIDE CLEAR VIEW WINDOW PER AMM.
